@Article{NMTMA-7-537, author = {}, title = {Unconditionally Stable Pressure-Correction Schemes for a Linear Fluid-Structure Interaction Problem}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2014}, volume = {7}, number = {4}, pages = {537--554}, abstract = {

We consider in this paper numerical approximation of the linear Fluid-Structure Interaction (FSI). We construct a new class of pressure-correction schemes for the linear FSI problem with a fixed interface, and prove rigorously that they are unconditionally stable. These schemes are computationally very efficient, as they lead to, at each time step, a coupled linear elliptic system for the velocity and displacement in the whole region and a discrete Poisson equation in the fluid region.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.2014.1307si}, url = {http://global-sci.org/intro/article_detail/nmtma/5889.html} }